Toward a theory of nonlinear stochastic systems
Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 607-614
Cet article a éte moissonné depuis la source Math-Net.Ru
The inequalities of Bihari, Langenhop, and Chebyshev are applied to a system of stochastic nonlinear differential equations. As a result, a one-parametric family of determinate estimates from above and below are obtained for the norm of the solution of the system. Each of these estimates is valid with a probability not less than some quantity depending upon the parameter of the family.
@article{MZM_1969_5_5_a13,
author = {Yu. L. Rabotnikov},
title = {Toward a~theory of nonlinear stochastic systems},
journal = {Matemati\v{c}eskie zametki},
pages = {607--614},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a13/}
}
Yu. L. Rabotnikov. Toward a theory of nonlinear stochastic systems. Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 607-614. http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a13/